# SDR IPXA09855269

- Difficulty date: April 1, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-W4-04, DOUBLER ATTACH FASTENER SPACING LESS THAN 4 FASTENERS DIAMETER AND ED LESS THAN 1.5 DIAMETER OF FASTENERS BETWEEN XFS 310 AND XFS 322.5.  REPAIR ACCOMPLISHED PER TIMCO REO-G12601 REV D AND UPS EO DC8-5720-327 98-A.
